RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Guidelines for authors
License agreement

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Trudy MIAN:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Tr. Mat. Inst. Steklova, 2010, Volume 268, Pages 284–303 (Mi tm2871)  

This article is cited in 2 scientific papers (total in 2 papers)

Convex hulls of surfaces with boundaries and corners and singularities of transitivity zone in $\mathbb R^3$

V. M. Zakalyukinab, A. N. Kurbatskiia

a Faculty of Mechanics and Mathematics, Moscow State University, Moscow, Russia
b University of Liverpool, Liverpool, United Kingdom

Abstract: Generic singularities of the boundary of the local transitivity set of a control system on two- and three-dimensional manifolds are classified. The indicatrices of the system are assumed to be given by generic equations and inequalities.

Full text: PDF file (310 kB)
References: PDF file   HTML file

English version:
Proceedings of the Steklov Institute of Mathematics, 2010, 268, 274–293

Bibliographic databases:

Document Type: Article
UDC: 517.988+519.71
Received in August 2009

Citation: V. M. Zakalyukin, A. N. Kurbatskii, “Convex hulls of surfaces with boundaries and corners and singularities of transitivity zone in $\mathbb R^3$”, Differential equations and topology. I, Collected papers. In commemoration of the centenary of the birth of Academician Lev Semenovich Pontryagin, Tr. Mat. Inst. Steklova, 268, MAIK Nauka/Interperiodica, Moscow, 2010, 284–303; Proc. Steklov Inst. Math., 268 (2010), 274–293

Citation in format AMSBIB
\Bibitem{ZakKur10}
\by V.~M.~Zakalyukin, A.~N.~Kurbatskii
\paper Convex hulls of surfaces with boundaries and corners and singularities of transitivity zone in~$\mathbb R^3$
\inbook Differential equations and topology.~I
\bookinfo Collected papers. In commemoration of the centenary of the birth of Academician Lev Semenovich Pontryagin
\serial Tr. Mat. Inst. Steklova
\yr 2010
\vol 268
\pages 284--303
\publ MAIK Nauka/Interperiodica
\publaddr Moscow
\mathnet{http://mi.mathnet.ru/tm2871}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=2724348}
\zmath{https://zbmath.org/?q=an:1217.93075}
\elib{http://elibrary.ru/item.asp?id=13726654}
\transl
\jour Proc. Steklov Inst. Math.
\yr 2010
\vol 268
\pages 274--293
\crossref{https://doi.org/10.1134/S0081543810010190}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=000277345600019}
\elib{http://elibrary.ru/item.asp?id=15334128}
\scopus{http://www.scopus.com/record/display.url?origin=inward&eid=2-s2.0-77952276651}


Linking options:
  • http://mi.mathnet.ru/eng/tm2871
  • http://mi.mathnet.ru/eng/tm/v268/p284

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. A. N. Kurbatskii, “Singularities of the transitivity zone of surfaces with boundaries in $\mathbb R^3$”, Russian Math. Surveys, 65:3 (2010), 583–585  mathnet  crossref  crossref  mathscinet  zmath  adsnasa  isi  elib  elib
    2. A. A. Davydov, V. M. Zakalyukin, “Controllability of non-linear systems: generic singularities and their stability”, Russian Math. Surveys, 67:2 (2012), 255–280  mathnet  crossref  crossref  mathscinet  zmath  adsnasa  isi  elib  elib
  • Труды Математического института им. В. А. Стеклова Proceedings of the Steklov Institute of Mathematics
    Number of views:
    This page:280
    Full text:14
    References:49

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019